Low regularity justification results for envelope approximations of nonlinear wave packets in periodic media

Karsten Matthies, Hannes Uecker

Research output: Contribution to journalArticle

Abstract

We consider a cubic nonlinear wave equation with
highly oscillating cubic coefficient and wave packet initial data.
Using a regularization step of the initial data, we give a low regularity justification of the Nonlinear Schrodinger
equation as the envelope equation.
LanguageEnglish
Pages53-65
JournalAsymptotic Analysis
Volume99
Issue number1-2
DOIs
StatusPublished - Aug 2016

Fingerprint

Periodic Media
Wave Packet
Nonlinear Waves
Justification
Envelope
Regularity
Nonlinear Schrodinger Equation
Nonlinear Wave Equation
Approximation
Regularization
Coefficient

Cite this

Low regularity justification results for envelope approximations of nonlinear wave packets in periodic media. / Matthies, Karsten; Uecker, Hannes.

In: Asymptotic Analysis, Vol. 99, No. 1-2, 08.2016, p. 53-65.

Research output: Contribution to journalArticle

@article{ed0785ba26a0488da2bf8b048d723d3e,
title = "Low regularity justification results for envelope approximations of nonlinear wave packets in periodic media",
abstract = "We consider a cubic nonlinear wave equation withhighly oscillating cubic coefficient and wave packet initial data.Using a regularization step of the initial data, we give a low regularity justification of the Nonlinear Schrodingerequation as the envelope equation.",
author = "Karsten Matthies and Hannes Uecker",
year = "2016",
month = "8",
doi = "10.3233/ASY-161375",
language = "English",
volume = "99",
pages = "53--65",
journal = "Asymptotic Analysis",
issn = "0921-7134",
publisher = "IOS Press",
number = "1-2",

}

TY - JOUR

T1 - Low regularity justification results for envelope approximations of nonlinear wave packets in periodic media

AU - Matthies,Karsten

AU - Uecker,Hannes

PY - 2016/8

Y1 - 2016/8

N2 - We consider a cubic nonlinear wave equation withhighly oscillating cubic coefficient and wave packet initial data.Using a regularization step of the initial data, we give a low regularity justification of the Nonlinear Schrodingerequation as the envelope equation.

AB - We consider a cubic nonlinear wave equation withhighly oscillating cubic coefficient and wave packet initial data.Using a regularization step of the initial data, we give a low regularity justification of the Nonlinear Schrodingerequation as the envelope equation.

UR - http://dx.doi.org/10.3233/ASY-161375

U2 - 10.3233/ASY-161375

DO - 10.3233/ASY-161375

M3 - Article

VL - 99

SP - 53

EP - 65

JO - Asymptotic Analysis

T2 - Asymptotic Analysis

JF - Asymptotic Analysis

SN - 0921-7134

IS - 1-2

ER -